# SDR ASAA2021042734685

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 49,427 hours, 14,720 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 99021657
- Condition: Malfunctioned
- Location: Flight Compartme
- Part time: 62,206 hours, 29,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFCS MODE CONTROL PANEL COURSE AND HEADING WINDOWS DON'T DIM OR BRIGHTEN WHEN ADJUSTED. GROUNDED - YES. REPLACED DFCS MODE CONTROL PANEL ALL INSTALLATION TESTS PASS REF B737-800 AMM 22-11-34-400-801. GROUND VERIFICATION SUCCESSFUL.
